| Model Number |
TRUEMETRIX |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
07/12/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal report # (b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Customer returned wrong test strips.Most likely underlying root cause: mlc-20 - user's test strip had poor storage (kitchen).Test strip (b)(4).Note: manufacturer contacted customer on 7/26/2018 in a follow-up call to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention or symptoms since the last call.
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with test results from results obtained of 180, 162, and 171 mg/dl.The customer's expected fasting blood glucose test result range is 80-120 mg/dl.Customer stated that the results have been high since opening a new bottle of strips.Customer is not using alcohol pads or sanitizer.Customer has been testing both before a meal and two hours after.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2018, a blood test was performed by the customer fasting and produced test result of 211 mg/dl using truemetrix meter.The product is not stored according to specification and is stored in the kitchen.The test strip lot manufacturer's expiration date is 08/20/2019 and open vial date is one week.The meter memory was reviewed for previous test result history: (b)(6).